# SDR FDEA201609073133

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,195 hours, 16,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: A5328536800000
- Condition: Cracked
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURIER FLOOR PANEL 221LF HAS AN EIGHT INCH CRACK ON BOTTOM SIDE OF THE PANEL.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.
